# SDR VZG2003F00000

- Difficulty date: March 12, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N444GA
- Make and model: Gulstm G1159A
- Aircraft serial: 301
- Engine: Rroyce SPEY5118
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Valve
- Part number: 1159SCH23111
- Part serial: 192
- Condition: Inoperative
- Location: Nlgww
- Part time: 8,987 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WOULD NOT EXTEND WITH THE LANDING GEAR HANDLE PLACED IN THE DOWN POSITION.  TROUBLESHOT LANDING GEAR AND FOUND THE NOSE GEAR DOOR CONTROL VALVE INOPERATIVE NOT ALLOWING THE GEAR DOOR TO OPEN.  NOSE GEAR DOORS WOULD OPEN WHEN GROUND HANDLE WAS OPERATED TO OPEN DOORS.  (ON JACKS) THE NOSE GEAR WOULD EXTEND.  THE DETERMINED CAUSE OF FAILURE OF THE NOSE DOOR CONTROL VALVE IS UNDETERMINED, HOWEVER THE VALVE WILL BE SHIPPED TO MFG AS A CORE FOR POSSIBLE OVERHAUL.
